# SDR P9RA20040055

- Difficulty date: December 12, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Part number: 6500994001
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE PIREP, GIRT BAR CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  MAINTENANCE ASSIGNED TO MEL 25-66-5 FOR R1 SLIDE GIRT BAR LIGHT.  MAINTENANCE ACTION ON 12-14-2004 REF MEL 25-66-5.  REMOVED AND REPLACED R1 SLIDE LIGHT CAP ASSEMBLY PER MM.  CLEARED MEL.
